Sign inSubmit
computersciencejournal.org is not ours. This journal is published only at thescipub.com/jcs. Report a suspicious emailcomputersciencejournal.org is not ours · Report
ArticleMetrics
Research Article · Free to read · Published 31 December 2007

A New Algorithm for Subset Matching Problem

Yangjun Chen

Journal of Computer Science, Volume 3, Issue 12, pp. 924–933 · doi.org/10.3844/jcssp.2007.924.933

6,737 accesses4,819 downloads2 citations (Crossref)Metrics
Cite Check for updates

Abstract

The subset matching problem is to find all occurrences of a pattern string p of length m in a text string t of length n, where each pattern and text position is a set of characters drawn from some alphabet ∑. The pattern is said to occur at text position i if the set p[j] is a subset of the set t[i + j - 1], for all j (1 ≤ j≤ m). This is a generalization of the ordinary string matching and can be used for finding matching subtree patterns. In this research, we propose a new algorithm that needs O(n.m) time in the worst case. But its average time complexity is O(n + m.nlog1.5).

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2007 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Chen, Y. (2007). A New Algorithm for Subset Matching Problem. Journal of Computer Science, 3(12), 924–933. https://doi.org/10.3844/jcssp.2007.924.933

Licence
© Science Publications
Issue
Volume 3, Issue 12
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
A New Algorithm for Subset Matching ProblemJournal of Computer Science · Volume 3, Issue 12 · pp. 924–933 · © Science PublicationsDownload